Advertisement

manuscripta mathematica

, Volume 80, Issue 1, pp 239–248 | Cite as

Minimal sets of generators for the relation ideals of certain monomial curves

  • Dilip P. Patil
Article

Abstract

LetO be a monomial curve in the affine algebraice-space over a fieldK andP be the relation ideal ofO. ifO is defined by a sequence ofe positive integers somee-1 of which form an arithmetic sequence then we construct a minimal set of generators forP and write an explicit formula for μ(P).

Keywords

Positive Integer Extreme Point Explicit Formula Prime Ideal Standard Basis 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Eliahou, S. : Courbes monomiales at algebre de Rees symbolique,Thesis, Universite de Geneve, 1983Google Scholar
  2. [2]
    Patil, D. P. : Generators for the derivation modules and the defining ideals of certain affine curves,Thesis, TIFR-Bombay University, 1989Google Scholar
  3. [3]
    Patil, D. P., Singh, Balwant: Generators for the derivation modules and the prime ideals of certain curves,Preprint, Tata Institute of Fundamental Research, Bombay 1990Google Scholar
  4. [4]
    Patil, D. P., Singh, Balwant: Generators for the derivation modules and the relation ideals of certain curves, Manuscripta. Math. 68, 327–335, (1990)MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Springer-Verlag 1993

Authors and Affiliations

  • Dilip P. Patil
    • 1
  1. 1.Department of MathematicsIndian Institute of ScienceIndia

Personalised recommendations